Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Some points in the theory of trigonometric and power series
HTML articles powered by AMS MathViewer

by Antoni Zygmund PDF
Trans. Amer. Math. Soc. 36 (1934), 586-617 Request permission
References
    T. J. Boks, Sur les rapports entre les méthodes d’intégration de Riemann et de Lebesgue, Rendiconti del Circolo Matematico di Palermo, vol. 45 (1921), pp. 211-264. A. Denjoy, Sur l’intégration riemannienne, Comptes Rendus, vol. 169 (1919), pp. 219-221. L. Fejér, Ueber die arithmetischen Mittel erster Ordnung der Fourierreihe, Göttinger Nachrichten, 1925, pp. 13-17.
  • Leopold Fejér and Friedrich Riesz, Über einige funktionentheoretische Ungleichungen, Math. Z. 11 (1921), no. 3-4, 305–314 (German). MR 1544499, DOI 10.1007/BF01203630
  • G.H. Hardy, Remarks on three recent notes in the Journal, Journal of the London Mathematical Society, vol. 3 (1928), pp. 166-169.
  • G. H. Hardy and J. E. Littlewood, Some new properties of fourier constants, Math. Ann. 97 (1927), no. 1, 159–209. MR 1512359, DOI 10.1007/BF01447865
  • G. H. Hardy and J. E. Littlewood, Some properties of fractional integrals, Mathematische Zeitschrift, vol. 27 (1927-1928), pp. 565-606. G. H. Hardy and J. E. Littlewood, On absolute convergence of Fourier series, Journal of the London Mathematical Society, vol. 3 (1928), pp. 250-253. G. H. Hardy and J. E. Littlewood, Some new properties of Fourier constants, Journal of the London Mathematical Society, vol. 6 (1931), pp. 3-9. E. Hille, Note on the behavior of certain power series on the circle of convergence, Proceedings of the National Academy of Sciences, vol. 14 (1928), pp. 217-220. E. Hille, Note on a power series considered by Hardy and Littlewood, Journal of the London Mathematical Society, vol. 4 (1929), pp. 176-182. A. Kolmogoroff, Une série de Fourier-Lebesgue divergente presque partout, Fundamenta Mathematicae, vol. 4 (1923), pp. 324-328. A. Kolmogoroff, Sur les fonctions harmoniques conjuguées et sur les séries de Fourier, Fundamenta Mathematicae, vol. 7 (1925), pp. 23-28. A. Kolmogoroff, Sur un procédé d’intégration de M. Denjoy, Fundamenta Mathematicae, vol. 11 (1928), pp. 27-28. Marcinkiewicz, Sur la divergence des séries de Fourier, to appear in the Fundamenta Mathematicae. A. Oppenheim, Note on Mr. Cooper’s generalization of Young’s inequality, Journal of the London Mathematical Society, vol. 2 (1927), pp. 21-23. R. E. A. C. Paley and N. Wiener, Notes on the theory and application of Fourier transforms, Note II, these Transactions, vol. 35 (1933), pp. 354-355. R. E. A. C. Paley and A. Zygmund, On the partial sums of Fourier series, Studia Mathematica, vol. 2 (1930), pp. 221-227. B. N. Prasad, On the summability of Fourier series and the bounded variation of power series, Proceedings of the London Mathematical Society, (2), vol. 36 (1933), pp. 407-424. F. Riesz, Sur les polynômes trigonométriques, Comptes Rendus, vol. 158 (1914), pp. 1657-1661. M. Riesz, Sur les maxima des formes bilinéaires et sur les fonctionnelles linéaires, Acta Mathematica, vol. 49 (1926), pp. 465-497.
  • Marcel Riesz, Sur les fonctions conjuguées, Math. Z. 27 (1928), no. 1, 218–244 (French). MR 1544909, DOI 10.1007/BF01171098
  • O. Szász, Ueber den Konvergenzexponenten der Fourierschen Reihen gewisser Funktionenklassen, Sitzungsberichte der Bayerischen Akademie der Wissenschaften, Mathematisch-Physikalische Klasse, 1922, pp. 135-150. G. Szegö, Ueber einen Satz der Herrn Serge Bernstein, Schriften der Königsberger gelehrten Gesellschaft, Naturwissenschaftliche Klasse, vol. 5 (1928), pp. 59-70. E. C. Titchmarsh, On conjugate functions, Proceedings of the London Mathematical Society, (2), vol. 29 (1929), pp. 49-80. Z. Waraszkiewicz, Remarque sur un théorème de M. Zygmund, Bulletin International de l’Académie Polonaise, Classe des Sciences Mathématiques et Naturelles, (A), 1929, pp. 275-279. H. Weyl, Bemerkungen zum Begriff der Differentialquotienten gebrochener Ordnung, Vierteljahrsschrift der Naturforschenden Gesellschaft in Zürich, vol. 62 (1917), pp. 296-302. A. Zygmund, Remarque sur la convergence absolue des séries de Fourier, Journal of the London Mathematical Society, vol. 3 (1928), pp. 194-196. A. Zygmund, Sur les fonctions conjuguées, Fundamenta Mathematicae, vol. 13 (1929), pp. 284-303. A. Zygmund, On a theorem of Privaloff, Studia Mathematica, vol. 3 (1931), pp. 239-247.
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 42A16, 42A20, 42A50
  • Retrieve articles in all journals with MSC: 42A16, 42A20, 42A50
Additional Information
  • © Copyright 1934 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 36 (1934), 586-617
  • MSC: Primary 42A16; Secondary 42A20, 42A50
  • DOI: https://doi.org/10.1090/S0002-9947-1934-1501757-2
  • MathSciNet review: 1501757